MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-UC-3013-68
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.The initial reporter named is a getinge employee whose contact details are: (b)(6), which differs from that of the event site.The full name is (b)(4).
 
Event or Problem Description
It was reported that after performing a field action, the getinge service territory manager (stm) noted the cs100 intra-aortic balloon pump (iabp) had expired batteries, and safety disk.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h10.After further review, an initial emdr for this event was incorrectly submitted and the complaint had been created in error.There was no malfunction or adverse event reported and the event was simply an observation during service.As a result, no follow up emdr is necessary.Please cancel in your database.
 
Event or Problem Description
N/a.

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10691501
Report Number2249723-2020-01708
Device Sequence Number2875106
Product Code DSP
UDI-Device Identifier10607567108698
UDI-Public10607567108698
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0998-UC-3013-68
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer08/06/2021
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1